# SDR SIMA201132901

- Difficulty date: November 22, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 22,300 hours, 16,378 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O`S SIDE WINDSHIELD CRACKED.  F/O`S SIDE WINDSHIELD REMOVED AND REPLACED IAW AMM 56-12-01-000/400-801.  LEAK CHECK GOOD.
